# SDR A6WA201040962

- Difficulty date: December 16, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 25,840 hours, 24,871 cycles
- Engine: Ge CF343B1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Sparks
- Location: Circuit Breaker
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE GETTING DE-ICED, PILOTS HEARD STRANGE SOUND IN COCKPIT, GOT UP FROM SEAT, SAW WIRES FROM CB PANEL 2 GLOWING AND SPARKING.  HAD F/O TURN NR 2 GEN OFF, SELECTED AUTO TRANSFER SWITCH OFF, GRABBED COCKPIT FIRE EXTINGUISHER, PUT GLOWING AND SPARKED WIRES (REF 233651) COCKPIT FLOOR WET FROM MELTED SNOW, NO FIRE OR SMOKE RETURNED TO GATE.  REMOVED RESIDUAL FIRE EXT AGENT AND CLEANED AFFECTED AREA OF COCKPIT, VISUALLY INSPECTED COCKPIT & CBP2 FOR EVIDENCE OF ELECTRICAL DAMAGE.  NO DAMAGE FOUND.  UPON FURTHER INVESTIGATION, FOUND DAMAGED CONDUIT AND WIRING RUNNING TO OBS SEAT HEADSET JACK AND O2 MASK LT SW ON JACK PANEL.  INSULATED WITH HEAT SHRINK AND NEW PROTECTIVE SLEEVE.
